Jump to content
CrazyBoards.org

coraline

Member
  • Content count

    451
  • Joined

  • Last visited

About coraline

  • Rank
    you and your third dimension
  • Birthday 10/11/1980

Profile Information

  • Gender
    female
  • Location
    floating in space
  • Interests
    Music. Creating art via paint or what ever strikes my fancy. Reading and writing,even when it's bad.Exploring the universe and possibilities beyond my mind. Doing whatever it takes to get and remain stable all while cursing the ones who throw meds at me and challenge my thinking. Moonlight and stars. The sky and its ever changing colors. Being near and walking on the beach preferably tropical,although I do enjoy my local ice cold waters. Collecting things I find..rocks,puzzle pieces,cards,bread ties,pamphlets,sugar packets,change..maybe I'm a mild freegan klepto. Anything Hello Kitty.Helping and supporting people even when I'm not feeling well myself. Venturing into the outdoors when possible. I have an awesome red cruiser bike named Vera I ride in circles,straight lines,ocasional left and right turns.She has white wall tires and peddle breaks and a kickstand and is easy going and we've been on many adventures. I have a wonderful loving doggie named Bailey that helps me get through tough times and can always bring a smile to my face. We go on walks around the lake and enjoy cuddling on the couch. He has an obsession with pine cones and hunts them down in the yard then does a flying leap into the house so happy.

Recent Profile Visitors

2652 profile views
  1. I've never experienced coming off latuda..I'm taking it now and had to titerate up..so I'm just thinking you'd have to titerate down..just a thought..I was on seroquel and that got replaced by latuda..I had to titerate off that while adding latuda..I just think that going off aaps cold turkey can cause unwanted side effects..
  2. You should definitely give your pdoc a call about this
  3. I can relate..I have zero friends..I have nobody to turn to when I need someone..I don't even know where to start to make friends..my isolation led me to take a drawing class at the local parks and recreation center and to take my doggie Bailey to training..but I'm not interacting with anybody..everyone is in their own world..but at least I'm getting out of the house a couple times a week...maybe you could take a class?? I also joined a gym and am doing yoga..but again nobody is there to socialize.. I'm just lost on how to make friends and the isolation hurts.. When I was working people liked me but we never hung out..so it feels like they were all lying.. I've scared off everyone I used to know..years of knowing these people and they abandoned me when I needed them..I'm probably not worth knowing.. I really don't know what to do anymore...I'm not sure if it's a medication thing or if our illnesses just lead to isolation.. I hope you can get out of isolation and find friends.. I have here and I appreciate everyone
  4. I live with a broken heart that can never be repaired...

    1. M@ri

      [email protected]

      I hope that's not true, cora.

       

    2. coraline

      coraline

      I just feel empty and gone..

  5. I miss you..I wish you still loved me

  6. I am ashamed of the scars I have but have gotten to where I will wear clothes that show them..I worked as a hairstylist for several years and was self conscience of them and feared my clients and co-workers would comment on them...it only happened once and I just didn't bother explaining them...I just shrugged it off..I have toyed with the idea of tattooing over them..but just tell myself that they are kinda all ready tattoos and are part of my past..I've somewhat learned to just accept them..
  7. I have a pdoc appointment coming up and want to discuss getting off zyprexa...it was mentioned at our last appointment but it scared me...even though frankly it's not really helping me..I just think I've decided I'm done..
  8. I take gabapentin as well...I have pretty bad agoraphobia and at first it helped me get out of the house and I was full of energy...I'm now taking 900mgs and no longer have that urge to leave the house...it faded..it does somewhat help with anxiety though
  9. I've just been so down..I can't seem to get out of this slump and voices are being critical and ridiculing me...I just sit with thoughts of darkness and wanting to die..does it ever end..is this as good as it gets...psychiatrist wants to try to get me off zyprexa and at first the thought scares me but I'm really getting freaked out about side effects like diabetes and weight gain...I don't know what to do or believe anymore
  10. I'm so fuzzy headed..it's hard to focus.. Trying to stay awake and do day to day stuff feels impossible.. I don't enjoy anything..I don't think I can deal with any of this..
  11. I can relate to this..ive been feeling similar..im not sure if its the meds or illness..all we can do is keep going and try to be gentle to ourselves.. Ive been med compliant since my last pdoc apointment..im feeling decent but still get breakthrough symptoms if im stressed..maybe this is as good as it gets..
  12. Visit with ms psychiatrist today...she wanted to lower meds but I do that on my own and it never ends well...she asked appropriate questions to determine to not lower meds..you see..I'm on disability now..less stress I guess..things still cause problems..I can barely leave the house..I'm stuck with the spies and ones who monitor to make sure I'm behaving in a society excepting way..the messages and codes and things I gotta figure out still haunt me..voices and commentary still exist...I'm stuck with this mess..the last thing I need is less meds and maybe some shinier sparkling day ill stop messing with them...and maybe on an even better day I can do it under my track suit wearing psychiatrist..
  13. I had an episode where faces were melting on the tv.. Somehow I've scraped myself together and am functioning to some standard..
×